What happened to my legs?


#1

Hi,

I got a Remington epilator a while back and have used it maybe five times on my legs. I was very happy with the way it worked, and there wasn’t too much pain. But, after a few times, I began to get a lot of ingrowns. I did the exfoliating, etc., but things didn’t seem to get better, so I stopped using it. This was a long time ago, and my legs still don’t look like they used to. I have only been shaving them, but even when they’re smooth, it looks like I have stubble. It’s like you can see the hair follicles from five feet away! It almost looks like blacks dots. This can’t be ingrowns that have never grown back out, could it?? The last time I epilated was at least 10 mos. ago. My legs just don’t look nice anymore, I won’t even wear shorts. Anyone know what’s going on?? Anything I can do about it?

Praying for some answers,
Will be grateful!


#2

the hair might have grown back darker after you used the epilator (pulling hair out by the roots seems to have that effect) so maybe the black dots are just hair cut off, that are visable because they’re darker. it’s apparently really common, I know lots of friends with this and it doesn’t bother them. hope I helped :wink:


#3

Thankyou Adore_Me! Unfortunatly, you’re probably right. I knew I shouldn’t have gotten that thing! My legs used to look so nice, I just wanted the smoothness to last longer - wishful thinking.

Bye


#4

You might try using the Jergens Shave Minimizing Lotion to get your hair back to its former, lighter color. I have been using this product and have definitely noticed my hair is finer and lighter. I don’t know if it lasts when you stop using the lotion though! Good Luck